MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101850
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available.
 
Event or Problem Description
It was reported that during the coil embolization, while attempting to retrieve the subject coil, the coil broke in the microcatheter.Both the coil and the microcatheter was removed as a single piece.No consequences to the patient was reported.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6190201
Report Number3008881809-2016-00322
Device Sequence Number13516802
Product Code HCG
UDI-Device Identifier07613327004724
UDI-Public(01)07613327004724(17)190531(10)19083751
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberM0036101850
Device Lot Number19083751
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)